# SDR SWAA2021011137201

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 174A1103
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD RIB STA 877 SEVERAL CRACKS NOTED (MKD DOT 016).  REMOVED AND REPLACED DORSAL FIN RIB AT STA 877, IAW B737-700 SRM 51-40-02-0G-0 AND DWG 174A1103.
